# SDR AUS20020898

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 7415125248642
- Condition: Dirty
- Location: Fuel Injector No
- Component: Fuel Injector No, Bendix, RSA5AD1
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER FUEL INJECTOR NOZZLE DIRTY.
